Analysis of incomplete durations with application to contraceptive use

Ali, Mohamed M; Marshall, Tom; Babiker, Abdel G; (2001) Analysis of incomplete durations with application to contraceptive use. Journal of the Royal Statistical Society Series A, (Statistics in Society), 164 (3). pp. 549-563. ISSN 0964-1998 DOI: https://doi.org/10.1111/1467-985x.00218

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/1467-985x.00218

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar